# SDR LR7A07148

- Difficulty date: December 19, 2007
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 40,736 hours, 24,461 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Diffuser
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, PER JOB CARD HC5712 FOUND RT OUTER WING LEADING EDGE ANTI-ICING DIFFUSER CRACKED AT OWS211.  REPAIR ACCOMPLISHED IAW LAC MEA 382-57-07-070.
